# SDR IPXA2020071457753

- Difficulty date: July 13, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 33,393 hours, 22,768 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 112N80061
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3 RIGHT WING DRY BAY PANEL 632HZ IS CRACKED.  REPAIRED IAW SRM 51-70-07-OG AND SRM 57-20-09-2R-1 FIG 201 TABLE 1 250 DEGREE CURE.
